# SDR AALA201909209008

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 55,743 hours, 22,964 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THE AIRCRAFT ROLLS WITH SPEED BRAKES EXTENDED. AIRCRAFT ROLLED LATERALLY BOTH WAYS WHEN AUTO PILOT WAS DISENGAGED. SPEEDBRAKE WAS EXTENDED WITH AUTOPILOT ENGAGED. MAINTENANCE ACCOMPLISHED FIM 27-61-00, NO FAULTS NOTED. AIRCRAFT OKAY FOR SERVICE.
